# SDR USAA2010042390816

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 29,729 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 202 - PHX - ABQ - EMERGENCY LIGHTS - EMERGENCY ROW LIGHTING AIRCRAFT LEFT NEAR LAV D LENS MISSING.  REPLACED MISSING LENS IN AFT GALLEY BY LAV D.
